# SDR IPXA2019061743343

- Difficulty date: June 9, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 17,508 hours, 10,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: A25576510200
- Condition: Cracked
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR  FWD LOWER CARGO COMPARTMENT DR 20 CORNER COVER PN A25576510200 REQUIRES FABRICATION DUE TO NO PART AVAILABLEFABRICATED NEW CORNER COVER IAW DWG A25576545. INSTALLED NEW CORNER COVER IAW  SRM 51-40-21
